# SDR AWXA9700170

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRINGER AROUND NUTPLATES AT BS 1510, LBL 12, WL 156.  FABRICATED REPAIR STRINGER, ANGLES AND INSTALLED AT BS 1494 TO 1549, LBL 12, WL 156 PER SRM 51-70-12.
